Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone, I need some words of encouragement! I'm 23 years old and started Nuvaring on August 25th. After talking about it with my OBGYN I've decided to start using it continuously (changing it every 3 weeks) and it was perfectly fine at first, but before the first month was over I noticed a bit of brownish spotting that got progressively heavier until it became actual red blood. I have light flow days and heavier flow days but it's never really a lot. It's really annoying though! 

The spotting has been going on for FIVE weeks now, I've spoken to my doctor but the tranexamic acid he prescribed didn't help at all so he took me off it, and on top of it all I've been experiencing horrible cramps at night for two nights now. 

My doctor says it's ok, it's only been two months, it's just my body getting used to it and if it's not gone by the end of November we need to talk about other BC options because this may mean the hormon levels I can reach with just Nuvaring aren't high enough for me, but he told me it's probably not the case because I'm very petite and I just have to be patient. 

Did any of this happen to you? Did it go away? Please encourage me XD I'm very frustrated and I need to hear similar stories with a happy ending! 

Thank you all for reading this 

Ps: I'm not taking any medication that could interfere with Nuvaring

Loading...

UPDATE: before the third month with Nuvaring was over the spotting stopped never to come back again! So if you have the same problem fear not, it'll be over (relatively) soon :)

Reply

Loading...